• Sato Stonarhini S Rhinitis Remedy, 24 tablets
{{{ product.vimeo_uri }}}

{{{ product_variation.name }}}

{{{ product.brand_name }}}

(0 Reviews)

In Stock

Out of Stock

Size
{{ product_variation.size }}
  • {{ size }}
Color
{{ product_variation.color }}

{{ error_variation }}

Price
{{ seller_details.price }} {{ product_variation.reference_price}} {{ product_price_term.min }} {{ product_price_term.min }} - {{ product_price_term.max }}
Made in Japan Free Shipping
Quantity

Seller Details

  • {{seller_details.seller.logo_image_url.alt}}
  • Sold by {{ seller_details.seller.name}} ({{ seller_details.seller_review_summary.count_review }})
  • Fulfilled by {{ seller_details.seller.name }}
  • Ship to
    Singapore
  • Delivery
    Please select country
  • Delivery
    This item does not ship to {{ shipto }}.
  • Delivery
    {{ seller_details.ship_from }} - {{ seller_details.ship_to }} workdays
  • Delivery
    {{ seller_details.ship_from }} workdays

Features & Details

  • Take 1 to 2 times a day to allow drug to dissolve in both stomach and intestine for double effect
  • Scopolia extract effectively controls nasal symptoms such as mucus secretion and running noses
  • Easy to consume, white sugar-coated pills
  • Made in Japan; Nasal Remedy

More Sellers from

    • Sold by {{ item.seller.name }} ({{ item.seller_review_summary.count_review }})
    • Fulfilled by {{ item.seller.name }}
    • Ship to
      Singapore
    • Delivery
      Please select country
    • Delivery
      This item does not ship to {{ shipto }}.
    • Delivery
      {{ item.ship_from }} - {{ item.ship_to }} workdays
    • Delivery
      {{ item.ship_from }} workdays
    Price
    {{ item.price }} Free Shipping

View more Sellers

Product Information

Color
{{ product_variation.color }}
Size
{{ product_variation.size }}
ICBC
{{ product_variation.icbc_code }}

Packing Information

Weight
{{ product_variation.package_weight }} g
Dimention
{{ product_variation.package_width }} mm × {{ product_variation.package_height }} mm × {{ product_variation.package_depth }} mm

Description of Sato Stonarhini S Rhinitis Remedy, 24 tablets

Product Description ● Stonarhini S has a double layer with dual action consisting of the outer layer melting in the stomach and the inner layer melting in the intestine. It shows excellent effect by taking it once or twice a day. ● Daphnidae extract suppresses nasal secretion and shows effects on rhinitis symptoms such as runny nose. ● It's only an inexpensive white sugar-coated tablets. About its pharmaceutical sales: ● Usage notes ■ ■ Do not do ■ ■ (If you do not follow, current symptoms may worsen or side effects may occur.) 1. While taking this drug, do not use drugs of other rhinitis, internal medicines containing antihistamine etc. (cold medicine, antitussive expectorant, motion sickness expectorant, motion sickness medicine, allergy medicine, etc.) gastrointestinal analgesic antispasmodic 2. Do not drive after taking the medicine (Drowsiness, blurred vision, and an abnormal glare can occur.) 3. Do not use for long periods. ■ ■ Consultation ■■ 1. The following should consult a doctor, pharmacist or registered seller before taking: (1) A person receiving medical treatment. (2) Pregnant women or those who are considered pregnant. (3) A person who had allergies to medicine and the like. (4) A person with the following symptom: Difficulty in urination. (5) A person who has the following diagnosis: Glaucoma, diabete, thyroid dysfunction, heart disease, high blood pressure 2. If the following symptoms appear after taking, there may be more side effects, so kindly stop taking the medication immediately and consult a doctor, pharmacist or registered seller. [Affected area] (Symptoms) Skin · · · rash/redness, itching, swelling Digestive tract · · · Nausea / vomiting, loss of appetite Psychoneurotic system · · · headache Urinary · · · Dysuria Others · · · hot flashes (face), abnormal glare The following symptoms may rarely occur. In case these are observed, get medical attention immediately. Name of the symptom: Aplastic anemia, [Symptoms] Bruising, nosebleeds, bleeding of gums, fever, skin and mucous membranes appear pale, fatigue, palpitations, shortness of breath, mood swings, bloodstains may appear . Name of symptom: Nonagranulocytosis [Symptoms] Sudden high fever, chills, sore throat may be experienced. 3. After taking the medicine, the following symptoms may appear, but if sustained or intensified, discontinue use and consult a doctor, pharmacist or registered seller. (Drowsiness, constipation, blurred vision) Discontinue use if symptoms do not improve even after 4.5 to 6 days use, and consult a doctor, pharmacist or registered seller of this product. ● Indications. Efficacy: Acute or allergic symptoms caused by rhinitis (sneezing, runny nose, stuffy nose, teary eyes, heavy head) ● Dosage / Dose [Age] Adult (15 years old and over) [One dose] 1 tablet, 1-2 times a day Under 15 years old - Can not take. Usage and Dosage: (1) Kindly adhere strictly to the prescribed dosage. (2) How to take out the tablets: Push the protrusion of the PTP sheet containing the tablet firmly with your fingertips to break the aluminum foil on the back side, take the pill out and drink it. (If you accidentally ingest it as it is, it leads to an accident like getting it stuck in the esophagus.) ● Ingredients · Amount in 2 tablets Chlorpheniramine maleate <Inner core> 6 mg <Outer layer> 6 mg, Function: Suppresses nasal congestion and runny nose caused by allergies. Phenylephrine Hydrochloride<Inner core> 6 mg <Outer layer> 6 mg, Function: Relieves nasal congestion (blood stagnation) and swelling. Daphnida extract <inner core> 12 mg <outer layer> 12 mg, Function: Work on the parasympathetic nerve to improve symptoms caused by rhinitis. Additives include calcium hydrogen phosphate, lactose, hydroxypropyl cellulose, hydroxypropyl starch, hypromellose, Mg stearate, hypromellose phthalate ester, glycerin fatty acid ester, shellac, white sugar, glycerin, talc, polyoxyethylene polyoxypropylene. It contains glycol, polyvinyl alcohol (partially saponified product), Ca carbonate, titanium oxide, dimethyl polysiloxane, silicon dioxide, povidone, carnauba wax. ● Storage and Handling Precautions: (1) Keep in a cool place away from direct sunlight. (2) Keep out of children's reach. (3) Do not transfer to another container. (It may cause misuse or change in quality.) (4) Do not use products that have passed the expiration date. ● For inquiries about this product, contact the store you purchase or below. Sato Pharmaceutical Co., Ltd. Customer consultation center Phone 03 (5412) 7393 Reception time: 9: 00 ~ 17: 00 (except Saturday, Sunday and national holidays) Manufacturer: Sato Pharmaceutical Co., Ltd. Minato-ku, Tokyo 1-chome, Issue Side Effects Inquiries on Relief System for Damage Pharmaceuticals and Medical Devices Agency Phone 0120-149-931 (Toll-free) Contents: 24 tablets

This product is classified as a Class 2 (Moderate Risk) non-prescription drug that is sold over-the-counter in Japan

Customer Reviews

(0 Reviews) Ave.0

5 stars

0 %

4 stars

0 %

3 stars

0 %

2 stars

0 %

1 stars

0 %

Your Cart

{{ product_variation.name}} added to cart.

Continue Shopping
customer_reviews[review_pic_target].images[review_pic_image_index].alt

Write a Product Review

{{ product.name }}

{{ product.name }}

Displayed Name

Title

Review

  • ×
Upload a Photo